MAUDE Adverse Event Report: CORPORATION STERIS CANADA AMSCO; WASHER/DISINFECTOR

CORPORATION STERIS CANADA AMSCO; WASHER/DISINFECTOR
Model Number 7052HP
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/22/2026
Type of Reportable Event Malfunction
Event or Problem Description
The user facility reported an employee "slipped but did not fall" on lubricant leaking from their amsco 7052hp washer/disinfector.The leak was quickly contained and the employee continued working.No report of injury.
 
Additional Manufacturer Narrative
A steris service technician arrived onsite to inspect the amsco 7052hp washer/disinfector and found the check valve that supplies lubricant to the unit was damaged resulting in the reported event.To resolve the issue, the technician replaced the check valve.The technician tested the function and operation of the unit, confirmed it to be operating to specification, and returned it to service.The check valve subject of the reported event was discarded by the user facility and is not available for evaluation.The amsco 7052hp washer/disinfector subject of the reported event is not under steris service agreement for preventive maintenance.The user facility is responsible for all maintenance activities.A 3-year complaint review indicates this to be an isolated event.No additional issues have been reported.

Brand Name
AMSCO
Common Device Name
WASHER/DISINFECTOR
Manufacturer (Section D)
CORPORATION STERIS CANADA
490 boulevard armand-paris
quebec, G1C 8 A3
CA  G1C 8A3
Manufacturer (Section G)
CORPORATION STERIS CANADA
490 boulevard armand-paris
quebec, G1C 8 A3
CA   G1C 8A3
Manufacturer Contact
daniel davy
5960 heisley road
mentor, OH 44060
4402597401
MDR Report Key24402863
Report Number9680353-2026-00005
Device Sequence Number18182331
Product Code MEC
UDI-Device Identifier00724995176587
UDI-Public(01)00724995176587(11)210608
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 02/20/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number7052HP
Device Catalogue NumberFH18042
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/22/2026
Initial Report FDA Received Date02/20/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/08/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown